# SDR GLBA2012051401

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 27,643 hours, 45,340 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0193A
- Condition: Inoperative
- Location: Mlg
- Part time: 5,894 hours, 7,210 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR FAILED TO EXTEND NORMALLY, PERFORMED MANUAL EXTENSION, DECLARED AN EMERGENCY, LANDED SAFELY.  MX WAS ABLE TO DUPLICATE PROBLEM, REPLACED RT MLG ACTUATOR.  REF TC 1900-3230.10, OPS CHECKED GOOD.
